# SDR TC8A97040

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DUE TO LOW OIL QUANTITY AND PRESSURE FLUCTUATION SHUT DOWN NR 1 ENGINE IN FLIGHT AT 15:45PER ABNORMAL CHECKLIST PAGE 3-122 (HALF GALLON AND BELOW 40 PSI).  DUE TO LOW OIL QUANTITY AND PRESSURE FOUND RETURN LINE TO OIL TANK LOOSE.  RESECURED LINE, FILLED OIL TANK.  PRESSURE AND LEAK CHECK NORMAL.  MAIN OIL FILTER FOUND CLEAN.  LEAK CHECK ON RUN-UP CHECKS GOOD.
